# SDR REXA2016041400620

- Difficulty date: April 14, 2016
- Submitted: April 25, 2016
- Operation: Air carrier
- Aircraft: N903XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15134
- Aircraft time: 20,944 hours, 13,611 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT PAX SIDE SEAT RAIL AT FS 708 IS CORRODED & GOUGED.  REMOVED, FABRICATED & INSTALLED NEW SEAT TRACK SEGMENT LT SIDE, BETWEEN FS 672.00 & 722.00 IAW MWC 81513411 OP 78 FOR DETAIL OF WORK PERFORMED.  NEW SEAT RAIL WAS FABRICATED IAW GREO 670-53-00-343.  NEW RAIL WAS INSTALLED & REMOVED IAW AMM 53-00-49-000/-400-801-A07.
